# SDR IPXA10M63494

- Difficulty date: October 11, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4460
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB28692
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E COMPT ACCESS THROUGH PANEL 618BB OTBD SIDE OF SLAT TRACK NR 6 RIB FOUND CRACKED-BROKEN.  R & R DAMAGED RIB AT RT WING L/E COMPT ACCESS AREA 618BB OTBD SIDE OF SLAT TRACK NR 6 REF SRM 51-33-01, PG 30, 31, 36 AND 37 AND SRM 51-35-01, PG 1 AND 3.
